# SDR DALA2016050203476

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 373
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LOWER PAN BETWEEN STOP 1 AND 2 BS 373 APPROXIMATELY AT FWD CARGO COMPARTMENT DOOR.  1, SM CARD 11, ZONE 810. PAN BETWEEN STOP 1 AND 2 WAS REPAIRED IAW SRM 52-30-02, FIG 201.
